# SDR DXTA20240110775

- Difficulty date: December 30, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 15,483 hours, 11,872 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 99100956
- Part serial: 1423133
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 13,000Â¿ ON APPROACH TO HIGH ALTITUDE A/P (KTEX), HEARD LOUD POP, FOLLOWED BY RUSHING AIR AND CAB ALT RED ANNUNCIATOR (HOWEVER CABIN ALTITUDE SHOWED 9000 FEET). COMPLIED WITH QRC/QRH. ON MISSED APPROACH, ALSO RECEIVED EMER PRESS (AMBER), DUCT OVHT CAB (AMBER), WING ANTICE R (AMBER) ANNUNCIATORS. CABIN PROCEEDED TO GET WARM AND COMPLIED WITH THE APPROPRIATE QRHS AS NEEDED. DIVERTED AND LANDED ELSEWHERE WITHOUT FURTHER INCIDENT CORRECTIVE ACTION: REPLACED CABIN ALTITUDE PRESSURE SWITCH. OPS CHECK GOOD. IAW CESSNA 560XL MM 21-31-05
